# SDR HK0Y202201

- Difficulty date: April 21, 2022
- Submitted: April 21, 2022
- Operation: General aviation
- Filed by: Hong Kong Aero Engine Services Limited, repair station HK0Y765N
- Make and model: Boeing 777
- Engine: Rroyce RB211TRENT89
- Engine time: 51,808 hours, 7,657 cycles
- System (JASC): 7250 · Turbine Section
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OMNI AIR INTERNATIONAL TRENT 800 ENGINE (ESN 51172) WAS INDUCTED INTO HAESL FOR THE RECTIFICATION OF LPT OIL LEAKAGE. UPON INVESTIGATION & INSPECTION, IT WAS REVEALED THAT THE FILTER OF CENTRAL OIL FEED TUBE (72-52-33-02-180) P/N: EU49751 WAS MISSING AND THE BOLTS (72-52-52-01-252) P/N: AS48512 WAS INCORRECTLY INSTALLED. HAESL TECHNICAL SERVICES DEPARTMENT HAD SENT INVESTIGATION REPORT TO THE OPERATOR. OPERATOR WILL ADDRESS THE ISSUE WITH THE MECHANIC.
